# SDR A6WA200340191

- Difficulty date: December 12, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLES, P/N 601-36001-29/30 FOUND CRACKED.  REINFORCEMENT ANGLES, P/N 601-36001-29/30.  REPLACED DURING INCORPORATION OF SERVICE BULLETING 601R-53-061.  (M)
